American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 84 of 84 found      Go to page: 1 2 3

[61] Massimo A. Picardello and Tadeusz Pytlik. Norms of free operators . Proc. Amer. Math. Soc. 104 (1988) 257-261. MR 958078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Takayuki Furuta. Two mixed Hadamard type generalizations of Heinz inequality . Proc. Amer. Math. Soc. 103 (1988) 91-96. MR 938650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] D. R. Lewis. An upper bound for the projection constant . Proc. Amer. Math. Soc. 103 (1988) 1157-1160. MR 954999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Richard Bouldin. Approximation by operators with fixed nullity . Proc. Amer. Math. Soc. 103 (1988) 141-144. MR 938658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Martin Schechter. Weighted norm inequalities for potential operators . Trans. Amer. Math. Soc. 308 (1988) 57-68. MR 946429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Herbert J. Bernstein. Corrigenda to: ``An inequality for selfadjoint operators on a Hilbert space'' . Proc. Amer. Math. Soc. 101 (1987) 394. MR 902562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Herbert J. Bernstein. An inequality for selfadjoint operators on a Hilbert space . Proc. Amer. Math. Soc. 100 (1987) 319-321. MR 884472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Takayuki Furuta. A simplified proof of Heinz inequality and scrutiny of its equality . Proc. Amer. Math. Soc. 97 (1986) 751-753. MR 846001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Takayuki Furuta. Mixed Hadamard's theorems . Proc. Amer. Math. Soc. 96 (1986) 217-220. MR 818447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Govind S. Mudholkar and Marshall Freimer. A structure theorem for the polars of unitarily invariant norms . Proc. Amer. Math. Soc. 95 (1985) 331-337. MR 806065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] D. A. Legg and J. D. Ward. A canonical trace class approximant . Proc. Amer. Math. Soc. 93 (1985) 653-656. MR 776197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] William E. Kaufman. A stronger metric for closed operators in Hilbert space . Proc. Amer. Math. Soc. 90 (1984) 83-87. MR 722420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] R. R. Smith and J. D. Ward. A note on polynomial operator approximation . Proc. Amer. Math. Soc. 88 (1983) 491-494. MR 699420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] José García-Cuerva. An extrapolation theorem in the theory of $A\sb{p}$ weights . Proc. Amer. Math. Soc. 87 (1983) 422-426. MR 684631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Russell Lyons. A lower bound on the Ces\`aro operator . Proc. Amer. Math. Soc. 86 (1982) 694. MR 674108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] W. R. Madych. Lipschitz spaces and mixed Lebesgue spaces . Proc. Amer. Math. Soc. 85 (1982) 213-218. MR 652445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] J. P. Williams. On a boundedness condition for operators with a singleton spectrum . Proc. Amer. Math. Soc. 78 (1980) 30-32. MR 548078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Sheldon Axler, Nicholas Jewell and Allen Shields. The essential norm of an operator and its adjoint . Trans. Amer. Math. Soc. 261 (1980) 159-167. MR 576869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] S. W. Drury. A generalization of von Neumann's inequality to the complex ball . Proc. Amer. Math. Soc. 68 (1978) 300-304. MR 480362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] C. R. Putnam. Spectra and measure inequalities . Trans. Amer. Math. Soc. 231 (1977) 519-529. MR 0487511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] James E. Daly. The invalidity of the Calderon-Zygmund inequality for singular integrals over local fields. Bull. Amer. Math. Soc. 81 (1975) 896-899. MR 0385471.
Abstract, references, and article information   
View Article: PDF

[82] C. V. Hutton, J. S. Morrell and J. R. Retherford. Approximation numbers and Kolmogoroff diameters of bounded linear operators. Bull. Amer. Math. Soc. 80 (1974) 462-466. MR 0336391.
Abstract, references, and article information   
View Article: PDF

[83] Robert Sharpley. Interpolation of operators for $\Lambda$ spaces. Bull. Amer. Math. Soc. 80 (1974) 259-261. MR 0344882.
Abstract, references, and article information   
View Article: PDF

[84] Richard Holmes, Bruce Scranton and Joseph Ward. Best approximation by compact operators. II. Bull. Amer. Math. Soc. 80 (1974) 98-102. MR 0355663.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 84 of 84 found      Go to page: 1 2 3